Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment
Dr.Sripathi H - Dermatologist, Udupi

Dr.Sripathi H

DNB (Dermatology)

Dermatologist, Udupi

23 Years Experience  ·  200 at clinic  ·  ₹300 online
Dr.Sripathi H DNB (Dermatology) Dermatologist, Udupi
23 Years Experience  ·  200 at clinic  ·  ₹300 online
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

Professor (Dr.) Sripathi H is a practicing Consultant Dermatologist and Cosmetologist with a vast experience in dealing with patients having all types of skin diseases. He has an expertis......more
Professor (Dr.) Sripathi H is a practicing Consultant Dermatologist and Cosmetologist with a vast experience in dealing with patients having all types of skin diseases. He has an expertise in Cosmetology and Lasers. Earlier he worked as a faculty in Kasturba Medical College, Manipal and as Professor in department of Dermatology KSHEMA, Mangalore. He keeps himself updated with latest in the field of Dermatology & Cosmetology by regularly attending National and International Conferences where he has delivered guest lectures. He has many publications in National & International journals to his credit.
More about Dr.Sripathi H
Dr. Sripathi H is a popular Dermatologist in Alevoor, Udupi. He has helped numerous patients in his 23 years of experience as a Dermatologist. He studied and completed DNB (Dermatology) . He is currently associated with Dr. Sripathi's SHUBHAM Skin & Cosmetology Centre in Alevoor, Udupi. Book an appointment online with Dr. Sripathi H and consult privately on Lybrate.com.

Lybrate.com has a number of highly qualified Dermatologists in India. You will find Dermatologists with more than 44 years of experience on Lybrate.com. Find the best Dermatologists online in Udupi. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Speciality

Dermatologist

Other treatment areas

Education

DNB (Dermatology) - Government medical college Mysore - 1997

Past Experience

Professor at K. S. Hegde Medical Academy (KSHEMA)
Associate Professor at K. M. C. Manipal

Languages spoken

English
Kannada
Hindi

Professional Memberships

Indian Association of Dermatologists Venereologists and Leprologists (IADVL)
Association of Cutaneous Surgeons of India (ACSI)

Location

Book Clinic Appointment with Dr.Sripathi H

Dr. Sripathi's SHUBHAM Skin & Cosmetology Centre

Raaj Towers, 1st Floor, Near City Bus StandUdupi
  4.5  (67ratings)
200 at clinic
...more
View All

Consult Online

Text Consult
Send multiple messages/attachments. Get first response within 6 hours.
7 days validity ₹300 online
Consult Now
Phone Consult
Schedule for your preferred date/time
10 minutes call duration & 24 hours text chat ₹500 online
Consult Now
Video Consult
Schedule for your preferred date/time
10 minutes call duration & 24 hours text chat ₹500 online
Consult Now

Services

Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
Get Cost Estimate
View All Services

Submit Feedback

Submit a review for Dr.Sripathi H

Your feedback matters!
Write a Review

Patient Review Highlights

"Very helpful" 10reviews "knowledgeable" 8reviews "Professional" 4reviews "Inspiring" 1review "Sensible" 2reviews "Helped me impr..." 2reviews "Practical" 1review "Caring" 2reviews "Saved my life" 1review "Thorough" 1review "Well-reasoned" 1review

Dr.Sripathi H Feeds

Plz let me what is the substitute cream for clobetamil g as it is only one which gives me relieve for my itching on my face which is with ou rash on my face.

Plz let me what is the substitute cream for clobetamil g as it is only one which gives me relieve for my itching on m...
Clobetamil g cream is a strong steroid and not to be used on face. Your skin becomes steroid dependent and shows side effects which is difficult to treat. Skin becomes thin, facial hairs grow dark, pimples start appearing etc.
View All Feed